# SDR AALA20150616012

- Difficulty date: June 15, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 69,251 hours, 36,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT5014
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN ROWS 17 - 24 EMER LIGHTS WILL NOT TEST.  REPLACED BATTERY POWER SUPPLY.
